# SDR COEA2022042701805

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 372
- Aircraft time: 38,478 hours, 41,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: S53671201200
- Condition: Scored
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238890/DISCREPANCY: REAR L/H FUSELAGE SKIN SCORED BETWEEN FRAMES 39-40. CORRECTIVE ACTION: SINGLE RIVET REPAIR PER SRM 530000-300-836-A01.
